Alert archive / Tennessee / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 45, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 13, 2022, 6:56 PM CDT for Dickson County, Hickman County, Humphreys County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2022, 6:56 PM CDT (23:56 UTC)
- Expired
- Apr 13, 2022, 7:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dickson County, TN, Hickman County, TN, Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 78 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:01 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
517
WUUS54 KOHX 132356
SVROHX
TNC043-081-085-140030-
/O.NEW.KOHX.SV.W.0045.220413T2356Z-220414T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
656 PM CDT Wed Apr 13 2022
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Dickson County in Middle Tennessee...
Central Humphreys County in Middle Tennessee...
Northeastern Hickman County in Middle Tennessee...
* Until 730 PM CDT.
* At 656 PM CDT, severe thunderstorms were located along a line
extending from Waverly to near Hurricane Mills, moving east at 55
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Dickson, Waverly, White Bluff, McEwen, Burns, Hurricane Mills,
Charlotte and Bon Aqua.
This includes the following highways...
Interstate 40 between mile markers 159 and 178.
Interstate 840 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for Middle
Tennessee.
&&
LAT...LON 3616 8786 3619 8758 3618 8757 3620 8755
3624 8720 3594 8724 3595 8759 3592 8793
3594 8793
TIME...MOT...LOC 2356Z 265DEG 48KT 3610 8776 3591 8780
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
SchaperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:39 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 13, 6:39 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Nashville TN 639 PM CDT Wed Apr 13 2022 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Updated suite of forecasts products per Tornado Watch Number 125 in effect until 10 PM CDT. Tweaked hourly temperature, dewpoint, and wind speed/direction grids blending them with associated previously forecasted hourly gridded values. Remainder of forecast continues to be on track. && .AVIATION... 00Z TAF DISCUSSION. Severe thunderstorms will be possible through this evening as a band of thunderstorms moves west to east ahead of a cold front. Look for mainly MVFR with IFR in the downpours. Winds will be very gusty as the storms approach with south winds gusting over 30KT at times. Late evening frontal passage will sweep out the rain and storms and cause winds to become northwest. Some post- frontal low cigs (MVFR/IFR) will linger for several hours, perhaps until 12Z. After 12Z Thursday, high pressure will bring quickly clearing skies and light winds. && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Thursday for Bedford-Cheatham- Davidson-Dickson-Giles-Hickman-Houston-Humphreys-Lawrence-Lewis- Macon-Marshall-Maury-Montgomery-Perry-Robertson-Rutherford-Smith- Stewart-Sumner-Trousdale-Wayne-Williamson-Wilson. Flood Watch until 11 PM CDT this evening for Cheatham-Dickson- Houston-Humphreys-Montgomery-Robertson-Stewart. && DISCUSSION......JB Wright AVIATION........13
Hazardous weather outlook, Apr 13, 2:26 AM CDT, 16 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 226 AM CDT Wed Apr 13 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-140730- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 226 AM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Severe thunderstorms are possible late this afternoon through the early morning hours on Thursday. Damaging wind gusts, tornadoes, large hail and flash flooding are all possible. While all of Middle TN will have these threats, the main area of concern will be along and west of I-65. In addition, even outside of thunderstorms, it will be windy today. Sustained southerly winds of 15 to 25 mph are expected, with occasional gusts to 50 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 27
In the hours before
Local storm report, Apr 13, 6:28 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/13/2022 MONTGOMERY TN EMERGENCY MNGR
TREES AND POWER LINES DOWN IN THE ST.
BETHLEHEM AREA.
&&Local storm report, Apr 13, 6:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
635 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG SPRINGFIELD 36.50N 86.88W
04/13/2022 ROBERTSON TN FIRE DEPT/RESCUE
A POWER POLE WAS SNAPPED ALONG HIGHWAY 431
NORTH AND JONES ROE RD.
&&Local storm report, Apr 13, 6:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
641 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/13/2022 MONTGOMERY TN PUBLIC
A LARGE TREE WAS BLOWN DOWN ONTO A HOUSE.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:32 PM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 15 hr |
| Apr 13, 2:25 AM CDT | Wind Advisory | OHX | Bedford, Cheatham, Davidson, Dickson, Giles, Hickman and 18 more | 19 hr |
| Apr 13, 4:46 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 44 min |
| Apr 13, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 46 min |
| Apr 13, 6:13 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 47 min |
| Apr 13, 6:34 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Perry, Wayne | 56 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.